Facebook Pixel
EmpowHER Guest

so i took the morning after pill a week before my period was to start. My period came on time, usually im a heavy bleeder and this time it was very little blood on pad, but lots of blood clots and blood was coming out when i would go to use bathroom

By Anonymous September 14, 2015 - 9:50am
Rate This

The blood looked normal colored and period like. This is my third day , but really I have only used 3 pads .My question is
¿ is this normal because of the MAP or should I be worried? has anyone been through something similar?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us for help.

This could all be because you took an emergency contraceptive so close to the expected start of your monthly period. I am concerned about the decreased flow and blood clots. Please contact your gynecologist or your primary care physician about this.


September 14, 2015 - 9:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!